View Full Version : Dexamph. low doses, heart rate (palpitations)and Anxiety.


chivalrouspal
05-26-15, 03:57 AM
Hi there,

So i`m new to all this and just had a new introduction in this forum days ago.
and currently started my mediactaion already for 7 days.
So 1t i`m in Australira (Brisbane) i was prescribed Aspen pharma Dexamphetamine 5 mg and i can use up to 30 mg/day.

My Psychiatrist is a brilliant guy reading through all stories online i find that his Dexa choice and dosage system are safe and optimum.
I`m on 5 mg/day and increasing by +2.5 mg (half a pill) i take this twice daily.

the 5 mg. went fine... i got little stomach trouble and excessive urination in the begining but this now improved alot after 3 days.
But it did not have real effects except that i was feeling much better in conversations and i felt more calm (Hyperactivity went down and i can feel it) and i was a little bit focused doing typical duties that i always phased out or daydreamed and forgot while doing them before!.
starting on 5 mg (1 pill and a half after) in the morning i started to feel more effects of the medicine .

with the 7.5 mg/day dose i can feel the drug (1pill 5mg/morning) at its peak and i can feel my head cool and slight noticeable heartbeat changes. i was good but still the time when i noticed i`m different was very limited (only after it peaked and i feel i have slow metabolism cause it takes 2 hours to peak).

Starting on the 10 mg (2 pills day) i changed many things after reading around... i started taking Fish oil and Magnesium in normal amounts. and most importantly i`m using (PURE) Sodium bicarbonate after the breakfast and 1 hour before taking the Dexa... (i take around 4 grams something like a 1/8 of a small spoonful)
And i did separate my dose in this order :
5 mg/morning and 2.5 mg after +2.5 Hours then another half pill (2.5) +2.5 after.
for both the days i went out and walked for sometime for a written driving test.
OK in both days now i can feel the medication kickin... and the Interval looks awesome cause the medicine lasts over as far as 9 hours in this 3 interval method. But my major concern is that in both days i was getting Heart Palpitations that makes me feel worried (not about health but its just when you have are worried about something and you can feel your heart) i`m using a mobile app to measure my heart rate and its always between 75-85 the later is when i was out and exactly 30 mins after my 2nd dose.
now its 4:40 i ate at 4 pm and got the last half pill and my heart was ~ 92 bpm!
Do you think i`m overdosing? i can kinda feel i`m focused yes (although this is the most subtle side of the medication) i`m socially anxious and i find the medication somehow helpin in this (the calming cool headed effect) but the heartbeats are always increasing my Anxious/worry level like `im in a final exam after having a couple of coffees and not sleeping the entire night, you know this feeling i`m sure.

Maybe is it the baking soda (alkaline stomach/urine) and organizing my meals in a way that increased the potency of the dexa?

i`m really happy that a very low dose can help me (so its kinda future proof for tolerance issues since i can just increase the dosage by like another half pill) but i`m curious and want to share this with people on similar ground.

I feel myself with the medication kinda achieving and the built up self esteem effect building everyday over since i started the medication(i used to be near depression before i went to the psychiatrist (lack of motivation +scattered focus).

P.S : i used to cut coffee since i started the medication(was a coffee junkie but it always tend to increase my heart rate and hyperactivity as well) but in both those days of 10 mg i had a morning coffee 2 hrs before medications*

I`m 32 (my birthday was in 24th :) ) ~82 kgs.
and i`m newly diagnosed.
Sorry for taking that long.

sarahsweets
05-26-15, 04:40 AM
I think its possible that you are hypoerfocusing so much on your bp and heart rate that its giving you anxiety. I dont believe you are taking too much but your body does have to adjust to it, Also, those apps that measure heart rate have been known to be inaccurate. I bought a blood pressure machine to measure mine.

chivalrouspal
05-26-15, 05:52 AM
Sarah, Thanks a lot for your replay.

I`ll go with your advice and pretend that its worries because of what i read that causes me to hyper focus (at the end i was in an exam where i normally would be anxious)
But i can feel those (palpitations) and i`m anxious they just went away an hour ago (6:30 pm) i used to get them from Caffeine and sometimes from my restlessness (hyperactivity times).

I have a good digital pressure machine back home not here in Australia sorrowfully.